MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS TRANSVERSE PIN 6PK 36MM M; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CPS TRANSVERSE PIN 6PK 36MM M; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 178512 099480 cps nut co-cr-mo alloy, 150470 017630 oss 15cm diaphyseal segment, 178528 450100 cps transverse pin 6pk 40mm m, 178363 115070 cps xs sht spdl w pins 600lbf.Report source: foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2019 - 04478, 0001825034 - 2019 - 04479, 0001825034 - 2019 - 04486, 0001825034 - 2019 - 04489.
 
Event or Problem Description
It was reported patient¿s right knee was revised approximately one month post implantation due to loosening.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative

Brand Name
CPS TRANSVERSE PIN 6PK 36MM M
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9161351
Report Number0001825034-2019-04481
Device Sequence Number19282947
Product Code KWA
UDI-Device Identifier00880304260535
UDI-Public(01)00880304260535
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K043547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178528
Device Lot Number898470
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer10/16/2019
12/12/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date11/11/2019
01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;